# SDR ASAA2016040416236

- Difficulty date: April 4, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 46 hours, 23 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT CAME ON AFTER PUSH BACK, WENT OUT AFTER RESET WAS PUSHED. ACFT GROUNDED.  FLIGHT DECK ZONE TEMP ILLUMINATED WITH FAULT 21-51311.  KNOWN NUISANCE FAULT REF 737NG-FTD-21-16001.  ACCOMPLISHED FIM 21-62, TASK 801.  OPS CHECK NORMAL.  NO DEFECTS NOTED.
